# SDR 96FDEA01630

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20939
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 652083332
- Condition: Corroded
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0648 023, CORROSION (C53-224-01) ON FLOORBEAM AT BS 1030 RBL 48 TO RBL 55.  *S/D*  REMOVED CORROSION FROM FLOORBEAM AT BS 1030 RBL 48 TO RBL 55.  BEAM OUT OF LIMITS IAW FEDEX 727 SRM 53-10-1, REPAIRED BEAM IAW FEDEX 727 SRM 53-10-8.
